# SDR CALA2013122693925

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD C DUCT NR 1 ENG HAS FIRE BLANKET DISBOND IN 2 AREAS, LOWER IS APPROXIMATELY 30 X 24 INCHES, UPPER IS APPROXIMATELY 10 X 18 INCHES.  REPAIRED AREA IAW SRM 78- 31-01.
